# SDR AUS20020188

- Difficulty date: March 7, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2620 · Extinguishing System
- Part: Fitting
- Part number: 32422D121212G
- Condition: Cracked
- Location: Extinguishing Sy
- Component: Extinguishing Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE FIRE EXTINGUISHING SYSTEM T' FITTING CRACKED BIN TWO  PLACES ON THE SEALING SURFACES AND THREADS OF THE FITTING.
